Search
Filters
Close

Fludrex 24Tabs

Manufacturer: N/A
1.220 KD

Fludrex relieves the symptoms of:

  • Influenza
  • Common cold
  • Sinusitis and Nasal Congestion
  • Seasonal Allergic Rhinitis

Fludrex contains:

  • Paracetamol to relieve pain and fever.
  • Pseudoephedrine to clear stuffy nose
  • Chlorpheniramine as an antihistamine
  • Caffeine (in tablets only) as a mild stimulant

Dosage & Administration

Fludrex tablets:
Adults: One tablet 3 times daily

Precautions/ Contraindications

  • Should be used with caution in Prostatic Hypertrophy, Urinary Retention, Glaucoma, liver diseases, Epilepsy, Heart diseases Hyperthyroidism and Diabetes
  • Caution should be taken when driving or operating machinery
  • Should not be taken with other preparations contain Paracetamol
  • Contraindicated for patients who are sensitive to any of its components

Fludrex relieves the symptoms of:

  • Influenza
  • Common cold
  • Sinusitis and Nasal Congestion
  • Seasonal Allergic Rhinitis

Fludrex contains:

  • Paracetamol to relieve pain and fever.
  • Pseudoephedrine to clear stuffy nose
  • Chlorpheniramine as an antihistamine
  • Caffeine (in tablets only) as a mild stimulant

Dosage & Administration

Fludrex tablets:
Adults: One tablet 3 times daily

Precautions/ Contraindications

  • Should be used with caution in Prostatic Hypertrophy, Urinary Retention, Glaucoma, liver diseases, Epilepsy, Heart diseases Hyperthyroidism and Diabetes
  • Caution should be taken when driving or operating machinery
  • Should not be taken with other preparations contain Paracetamol
  • Contraindicated for patients who are sensitive to any of its components
Write your own review
  • Only registered users can write reviews
  • Bad
  • Excellent
banner